# SDR ASMF201610011

- Difficulty date: August 21, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 10,694 hours, 1,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 282958
- Part serial: 0354
- Condition: Leaking
- Location: Hyd System
- Part time: 10,681 hours, 1,429 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR OUT OF LIMIT IAW DMC B787A-A-29-11-00-00C-364-A. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR IAW AMM DMC-B787-A-32-32-01-00A-720A-A AND OPERATIONAL TEST WAS PERFORMED AW DMC B787-A-32-31-10-00A-340A-A, TESTED CORRECT.
